# SDR CALA2013111592962

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 46,628 hours, 18,065 cycles
- Engine: Iae V2527A5
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Broken
- Location: Windshear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WS HT COMP 2DG2 AFT CONNECTOR 2DG2 B BACKSHELL BROKEN.
